Alert archive / New Jersey / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2020, 1:40 PM EDT for Atlantic County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2020, 1:40 PM EDT (17:40 UTC)
- Expired
- Jul 24, 2020, 2:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285
WWUS81 KPHI 241740
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
140 PM EDT Fri Jul 24 2020
NJZ017-018-022-027-241815-
Camden-Atlantic-Gloucester-Southeastern Burlington-
140 PM EDT Fri Jul 24 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...
At 140 PM EDT, strong thunderstorms were clustered over Monroe
Township, or 13 miles north of Vineland, moving east at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Glassboro, Hammonton, Clayton, Buena, Egg Harbor City, Weymouth,
Estell Manor, Chesilhurst, Newfield, Franklinville, Victory Lakes,
Sicklerville, Williamstown, Mays Landing, Elwood-Magnolia, Malaga,
Batsto, Mizpah, Monroe Township and Folsom.
This includes Atlantic City Expressway between mile markers 16 and
41.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3939 7473 3961 7512 3962 7514 3977 7501
3970 7454
TIME...MOT...LOC 1740Z 291DEG 8KT 3967 7497
$$
NCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 10:40 AM EDT, 3 hours earlier.
Area forecast discussion, Jul 24, 10:40 AM EDT, 3 hours before
Area Forecast Discussion National Weather Service Mount Holly NJ 1040 AM EDT Fri Jul 24 2020 .SYNOPSIS... A weak cold front will slowly sink south through the region today. The front will finally be south of our region by Saturday as high pressure builds in from the north. The high remains over us through Monday. A cold front will approach on Tuesday as low pressure tracks through southern Canada. That front should move through Tuesday night or Wednesday with another area of high pressure building in towards the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... An impulse in the mid level flow is passing across the area this morning and will continue offshore through the afternoon hours Meanwhile, a weak surface front will drop slowly through our region from north to south. The front has set off some scattered showers and a few tstms. One cell across Philadelphia is producing heavy rains attm. These showers will continue into the afternoon mostly across Delmarva, metro Philadelphia and srn NJ. Pops were adjusted a little for these trends. There is not expected to be as much instability when compared to the past few days. Mixed layer CAPE values are forecast to rise only into the 500 to 1000 J/Kg range, so the chances for severe storms with strong wind gusts should be limited but not zero. Precipitable water values will remain in excess of 2 inches for much of the day, especially from the Interstate 95 Corridor southeastward, so locally heavy downpours are possible. There may be some flooding of roadways, poor drainage areas, and small streams and creeks. It remains difficult to forecast the timing and location of any convection, since much of it will develop along remnant boundaries from the thunderstorms that occurred on Thursday and during the overnight. High temperatures should be mostly in the 80s with a variable wind less than 10 MPH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... The frontal boundary is forecast to sink to our south and weaken tonight. While there may be some lingering showers and thunderstorms into this evening across northeastern Maryland, Delaware and southern New Jersey, most of the night should be precipitation-free in our region. A weak impulse traveling in the northwesterly mid level flow is expected to pass overhead tonight with slightly drier air following in its wake. As a result, we are anticipating some clearing for tonight. Some areas, especially those that receive additional rainfall, may see patchy fog late tonight. The wind is forecast to be light and variable with low temperatures mainly in the upper 60s and lower 70s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Overview... After an active stretch, a more benign pattern develops for the weekend and into next week. Ridging over the center of the country begins to shift east and gradually break down as a rather strong trough, the most robust we've seen in awhile, digs into the Great Lakes region. As the ridge folds over, a chunk of warmer air from out to the west will be advected towards the region, and is likely to lead to another uptick in the heat for the start of next week. The main surface feature to watch next week will be a cold front approaching from the west as low pressure tracks through southern Canada ahead of the approaching trough. Timing of this front remains uncertain (the overall trend is slower) but when it comes through it will likely bring a round of showers and thunderstorms. A trend towards high pressure and drier weather is then favored for late week. For sensible weather concerns this period, overall it looks like a fairly low impact stretch. Sunday through Tuesday will be quite hot and fairly humid. While each day will be marginal in terms of needing any heat advisories, the combined effects of these three days, continued warm overnights, and the recent lengthy stretch of similarly hot and humid conditions with no breaks may lead to some problems. Other than that, will monitor for any severe weather or hydro concerns with the frontal passage, but it does not look too alarming at the moment with shear on the weak side and the magnitude of frontal forcing in question. Dailies... Saturday-Saturday night... Raised PoPs a bit on Saturday (mostly slgt chc, some low end chc) especially to the south. This has seemed possible for awhile, and while Saturday by no means looks like a day with widespread showers and storms, does look like some isolated to widely scattered convection is possible. This is mainly driven by a continued warm and humid air mass and the continued nearby presence of the weak and diffuse surface front from earlier in the week. Additional surface boundaries such as the sea breeze may aid in producing isolated convection. Still a mainly dry day overall as high pressure will be starting to build in from the north. Warm and humid again Saturday with highs near 90 as the "cold front" to the south is very weak and will be mostly washed out by then. Sunday-Sunday night... Rain chances drop further on Sunday with weakening high pressure to the north moving a little further south. Still a warm and fairly humid air mass in place, but little forcing for ascent so while I can't totally rule out a shower especially over Delmarva or southern NJ, should be a mainly dry day and another warm night. Heat index values during the day Sunday rise towards 95 to 100, so approaching advisory criteria but more likely to stay below. Monday-Monday night... The trend is slower with the approach of a cold front next week as weak high pressure looks to remain our primary influence on Monday. Cut PoPs back to below mentionable levels on Monday. Monday will be quite hot ahead of the front, with highs getting into the low to mid 90s. Humidity, while not oppressive, will remain elevated, and heat index values may approach advisory criteria in some areas. Another warm and humid night. Tuesday-Wednesday... Likely to be the most active part of the period as low pressure tracks towards the southern Hudson Bay and into Quebec by midweek. A cold front will approach from the west as it does so and as a large trough digs into the Great Lakes. Ahead of the front, PWAT values will rise and humidity will probably peak on Tuesday, another very warm day. A band of showers and thunderstorms will likely move through ahead of the front, but the timing remains somewhat uncertain. Current trends favor the best rain chances being late Tuesday into Tuesday night. May dry out by Wednesday, but given what's happened with the last couple of cold fronts, would not be too surprised if this one also slows down enough to keep warmer and more humid air and even a storm risk still around on Wednesday, especially to the south. Am not currently too concerned with severe or hydro issues from this system. Wind fields look pretty weak and always worry about a lack of forcing with low centers tracking this far north. Just something to keep an eye on. Later next week... Once the midweek front passes, assuming it doesn't stall or wash out, then we should trend towards drier weather towards the end of next week. With the more robust troughing digging in to our west, we may finally see a somewhat more substantial drop in temperatures or at least humidity towards the end of next week, but still some uncertainty on that. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Mainly VFR. However, scattered showers and thunderstorms will bring localized MVFR/IFR conditions along with the potential for downpours. Variable wind less than 10 knots. Medium confidence overall with low confidence in the timing of any precipitation. Tonight...Mainly VFR in the evening. Areas of MVFR developing late tonight. Variable wind 6 knots or less. Medium confidence. Outlook... Saturday-Saturday night... Mainly VFR during the day Saturday. Slight chance of afternoon showers or thunderstorms mainly near and south of PHL. Overnight, fog development is possible, with some areas of IFR or lower possible. Winds light and variable. High confidence overall except low confidence in how widespread fog will be overnight. Sunday-Sunday night... Mainly VFR. Patchy fog possible Sunday morning. Southwest wind 5 to 10 kt. Moderate to high confidence. Monday-Monday night... Mainly VFR. Southwest wind 5 to 10 kt. Moderate to high confidence. Tuesday-Wednesday... Prevailing VFR, but a band of showers and thunderstorms will likely move through the region ahead of a cold front with a period of restrictions. Winds mainly west- southwest at 5 to 10 kt, becoming more west or west-northwest on Wednesday. Low confidence. && .MARINE... A westerly wind 5 to 10 knots this morning should back to the southwest and south this afternoon. The wind is forecast to return to the west, then to the north tonight. There is a chance of showers and thunderstorms for today into early this evening. Waves on our ocean waters will be 2 to 3 feet. Waves on Delaware Bay are expected to be 2 feet or less. Outlook... Saturday through Tuesday... No marine headlines are anticipated. Rip Currents... There is a low risk for the development of dangerous rip currents for today along the coasts of Delaware and New Jersey. A west wind 5 to 10 MPH is forecast to become southerly. Breaking waves are expected to be 1 to 2 feet with a medium period swell from the south. The low risk is anticipated to continue on Saturday. A northeast wind 5 to 10 MPH is expected to become southeast. Breaking waves are forecast to range from 1 to 2 feet with a medium period swell from the southeast. && .EQUIPMENT... The NOAA Weather Radio All-Hazards broadcast from Hibernia Park, Pennsylvania (Station WNG-704) remains off the air until further notice. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Brien Near Term...Iovino/O'Hara Short Term...Iovino Long Term...O'Brien Aviation...Iovino/O'Brien Marine...Iovino/O'Brien Equipment...WFO PHI
Hazardous weather outlook, Jul 24, 4:08 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 408 AM EDT Fri Jul 24 2020 NJZ001-007-008-PAZ054-055-062-250815- Sussex-Warren-Morris-Carbon-Monroe-Northampton- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ060-061-070-071-101>106-250815- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Scattered thunderstorms will bring locally heavy rainfall today. Flooding of roads, areas of poor drainage, and small streams and creeks is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ004-NJZ014-024>026-250815- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Scattered thunderstorms will bring locally heavy rainfall today. Flooding of roads and areas of poor drainage is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ANZ430-431-450>455-250815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 24, 9:44 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM LIGHTNING 2 SSW PINE VALLEY 39.76N 74.99W
07/22/2020 CAMDEN NJ NEWSPAPER
LIGHTNING STRUCK A HOUSE ON BRECKENRIDGE
DRIVE IN THE SICKLERVILLE SECTION OF WINSLOW
TOWNSHIP RESULTING IN A FIRE. NO INJURIES
REPORTED. THE HOME WAS LEFT UNINHABITABLE
DUE TO SMOKE AND WATER DAMAGE. TIME
ESTIMATED FROM LIGHTNING DATA.
&&
GORSELocal storm report, Jul 24, 11:00 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 1 SSW SUMMERDALE 40.02N 75.10W
07/24/2020 PHILADELPHIA PA OTHER FEDERAL
THE FRANKFORD CREEK ROSE 6 FEET IN 45
MINUTES AND WENT ABOVE FLOOD STAGE.
&&
GORSELocal storm report, Jul 24, 11:55 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM WATER SPOUT 3 E SEASIDE HEIGHTS 39.95N 74.03W
07/24/2020 ANZ451 NJ PUBLIC
PICTURE ON SOCIAL MEDIA SHOWED A WATER SPOUT
OFFSHORE OF SEASIDE HEIGHTS. TIME ESTIMATED
FROM RADAR WHICH SHOWED BRIEF WEAK ROTATION.
&&
GORSELocal storm report, Jul 24, 12:05 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY RAIN MOUNT AIRY 40.06N 75.19W
07/24/2020 M2.79 INCH PHILADELPHIA PA MESONET
1200 PM HEAVY RAIN 1 ENE GERMANTOWN 40.04N 75.18W
07/24/2020 M2.73 INCH PHILADELPHIA PA MESONET
1200 PM HEAVY RAIN 1 SE WYNDMOOR 40.07N 75.19W
07/24/2020 M1.65 INCH PHILADELPHIA PA MESONET
&&
GORSESpecial weather statement, Jul 24, 1:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
140 PM EDT Fri Jul 24 2020
NJZ017-018-022-027-241815-
Camden-Atlantic-Gloucester-Southeastern Burlington-
140 PM EDT Fri Jul 24 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...
At 140 PM EDT, strong thunderstorms were clustered over Monroe
Township, or 13 miles north of Vineland, moving east at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Glassboro, Hammonton, Clayton, Buena, Egg Harbor City, Weymouth,
Estell Manor, Chesilhurst, Newfield, Franklinville, Victory Lakes,
Sicklerville, Williamstown, Mays Landing, Elwood-Magnolia, Malaga,
Batsto, Mizpah, Monroe Township and Folsom.
This includes Atlantic City Expressway between mile markers 16 and
41.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3939 7473 3961 7512 3962 7514 3977 7501
3970 7454
TIME...MOT...LOC 1740Z 291DEG 8KT 3967 7497
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:04 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 26 min |
| Jul 23, 11:16 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 44 min |
| Jul 23, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:14 AM EDT | Special Weather Statement | PHI | Middlesex | 31 min |
| Jul 24, 12:23 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 52 min |
| Jul 24, 12:31 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 119 min |
| Jul 24, 12:51 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 24, 1:13 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 62 min |
| Jul 24, 1:28 AM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 24, 1:36 AM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 24, 2:18 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 42 min |
| Jul 24, 5:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 10:43 AM EDT | Flash Flood Warning | PHI | Camden | 76 min |
| Jul 24, 11:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:43 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 24, 1:09 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 110 min |
| Jul 24, 1:43 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Monmouth | 3 hr |
| Jul 24, 2:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 3 hr |
| Jul 24, 2:19 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 2 hr |
| Jul 24, 2:26 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 24, 2:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jul 24, 2:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Jul 24, 3:34 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Jul 24, 4:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 4:58 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 23, 10:26 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 49 min |
| Jul 23, 10:44 PM EDT | Areal Flood Advisory | PHI | Chester | 2 hr |
| Jul 23, 11:10 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 2 hr |
| Jul 23, 11:38 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 23, 11:44 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 46 min |
| Jul 24, 12:24 AM EDT | Flash Flood Warning | PHI | Chester | 114 min |
| Jul 24, 12:32 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 28 min |
| Jul 24, 12:42 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 48 min |
| Jul 23, 11:00 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 45 min |
| Jul 24, 12:37 AM EDT | River Flood Warning | PHI | New Castle | 102 min |
| Jul 24, 4:35 PM EDT | Special Weather Statement | PHI | New Castle | 25 min |
| Jul 24, 5:34 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
| Jul 23, 10:18 PM EDT | Special Weather Statement | PHI | Cecil | 27 min |
Nearby
Special Weather Statements in New Jersey, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.